Rocky Mountain Journal of Mathematics

Boundary value problems for pairs of second order equations containing a small parameter

Walter G. Kelley

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 655-668.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128111

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-655

Mathematical Reviews number (MathSciNet)
MR683860

Zentralblatt MATH identifier
0507.34044

Citation

Kelley, Walter G. Boundary value problems for pairs of second order equations containing a small parameter. Rocky Mountain J. Math. 12 (1982), no. 4, 655--668. doi:10.1216/RMJ-1982-12-4-655. https://projecteuclid.org/euclid.rmjm/1250128111


Export citation